UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/53536

タイトル: Virial Identity and Dispersive Estimates for the n-Dimensional Dirac Equation
著者: Cacciafesta, Federico
キーワード: Singular integrals
weighted spaces
Schrödinger operator
Schrödinger equation
Strichartz estimates
smoothing estimates
発行日: 2012年3月30日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 18 (2011), No. 4, Page 441-463
抄録: We extend to general dimension n ≧ 1 the virial identity proved in [3] for the 3D magnetic Dirac equation. As an application we deduce Strichartz estimates for an n-dimensional Dirac equation perturbed with a magnetic potential.
URI: http://hdl.handle.net/2261/53536
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms180403.pdf168.74 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください